The Annals of Mathematical Statistics

Correlation and Complete Dependence of Random Variables

H. O. Lancaster

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 4 (1963), 1315-1321.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703867

Digital Object Identifier
doi:10.1214/aoms/1177703867

Mathematical Reviews number (MathSciNet)
MR154376

Zentralblatt MATH identifier
0121.35905

JSTOR
links.jstor.org

Citation

Lancaster, H. O. Correlation and Complete Dependence of Random Variables. Ann. Math. Statist. 34 (1963), no. 4, 1315--1321. doi:10.1214/aoms/1177703867. https://projecteuclid.org/euclid.aoms/1177703867.


Export citation